Alert archive / Texas / Wind Advisories in 2018

Wind Advisory 3, NWS Lubbock, TX

January 10, 201822 counties in Texas

NWS Lubbock, TX issued this wind advisory at Jan 10, 2018, 3:22 PM CST for 22 counties in Texas. It took effect at Jan 11, 2018, 3:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2018, 3:22 PM CST (21:22 UTC)
In effect from
Jan 11, 2018, 3:00 AM CST
Expired
Jan 11, 2018, 3:00 PM CST
In force
12 hr
Issued by
NWS Lubbock, TX
All 22 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2634 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WWUS74 KLUB 102122
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
322 PM CST Wed Jan 10 2018

TXZ021>023-027>030-035-036-110530-
/O.NEW.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
/O.CON.KLUB.WI.Y.0002.000000T0000Z-180111T0000Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Floyd-Lubbock-Crosby-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Lubbock, Wolfforth, Slaton, 
Ralls, and Crosbyton
322 PM CST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect from 3 AM to 3 PM CST Thursday. 

* TIMING...Decreasing slightly early this evening then increasing
  behind a cold front late tonight and early Thursday.

* WINDS...Southwesterly at 25 to 35 mph with gusts to near 50 mph
  this evening. After a period of 15 to 30 mph winds winds will
  shift to the north and increase to 25 to 35 mph once again. 

* IMPACTS...Unsecured lightweight objects will be blown around. In
  addition, motorists, particularly of high profile vehicles, will
  be buffeted by cross winds. Areas of blowing dust will also
  reduce visibilities, especially downwind of open fields and 
  construction zones. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ024>026-031-032-037-038-043-044-110530-
/O.NEW.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
Briscoe-Hall-Childress-Motley-Cottle-Dickens-King-Kent-Stonewall-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Matador, Roaring Springs, Paducah, Cee Vee, 
Spur, Dickens, Dumont, Guthrie, Jayton, Aspermont, and Old Glory
322 PM CST Wed Jan 10 2018

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect from 3 AM to 3 PM CST Thursday. 

* TIMING...Increasing late tonight and early Thursday behind a
  cold front then diminishing mid to late afternoon Thursday.

* WINDS...North winds of 25 to 35 mph 

* IMPACTS...Unsecured lightweight objects will be blown around. In
  addition, motorists on west to east oriented roads will 
  encounter strong crosswinds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ033-034-039>042-110000-
/O.CON.KLUB.WI.Y.0002.000000T0000Z-180111T0000Z/
Cochran-Hockley-Yoakum-Terry-Lynn-Garza-
Including the cities of Morton, Whiteface, Levelland, Sundown, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, and Lake Alan Henry
322 PM CST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* Location...Western and central South Plains and far southwest 
  Texas Panhandle. 

* TIMING...Peaking late this afternoon.

* WINDS...Southwesterly at 30 to 35 mph with gusts to near 50 mph.
 
* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists on north to south oriented roads will 
  encounter strong crosswinds. Areas of blowing dust will also 
  reduce visibilities, particularly downwind of open fields and 
  construction zones. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
4 follow-up statements
914 
WWUS74 KLUB 110003
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
603 PM CST Wed Jan 10 2018


TXZ021>023-027>030-035-036-110115-
/O.EXP.KLUB.WI.Y.0002.000000T0000Z-180111T0000Z/
/O.CON.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Floyd-Lubbock-Crosby-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Lubbock, Wolfforth, Slaton, 
Ralls, and Crosbyton
603 PM CST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...
...WIND ADVISORY HAS EXPIRED...

* TIMING...Decreasing slightly early this evening then 
  increasing behind a cold front late tonight and early 
  Thursday. 

* WINDS...Southwesterly at 25 to 35 mph with gusts to near 50 
  mph this evening. After a period of 15 to 30 mph winds winds 
  will shift to the north and increase to 25 to 35 mph once 
  again. 

* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists, particularly of high profile vehicles, 
  will be buffeted by cross winds. Areas of blowing dust will 
  also reduce visibilities, especially downwind of open fields 
  and construction zones. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ033-034-039>042-110115-
/O.EXP.KLUB.WI.Y.0002.000000T0000Z-180111T0000Z/
Cochran-Hockley-Yoakum-Terry-Lynn-Garza-
Including the cities of Morton, Whiteface, Levelland, Sundown, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, and Lake Alan Henry
603 PM CST Wed Jan 10 2018

...WIND ADVISORY HAS EXPIRED...


$$

TXZ024>026-031-032-037-038-043-044-110115-
/O.CON.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
Briscoe-Hall-Childress-Motley-Cottle-Dickens-King-Kent-Stonewall-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Matador, Roaring Springs, Paducah, Cee Vee, 
Spur, Dickens, Dumont, Guthrie, Jayton, Aspermont, and Old Glory
603 PM CST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...

* TIMING...Increasing late tonight and early Thursday behind a 
  cold front then diminishing mid to late afternoon Thursday. 

* WINDS...North winds of 25 to 35 mph

* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists on west to east oriented roads will 
  encounter strong crosswinds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
740 
WWUS74 KLUB 110426
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1026 PM CST Wed Jan 10 2018


TXZ021>032-035>038-043-044-111100-
/O.CON.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Lubbock-Crosby-Dickens-King-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, 
Spur, Dickens, Dumont, Guthrie, Jayton, Aspermont, and Old Glory
1026 PM CST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...

* TIMING...Increasing late tonight and early Thursday behind a 
  cold front then diminishing mid to late afternoon Thursday. 

* WINDS...North winds of 25 to 35 mph

* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists on west to east oriented roads will 
  encounter strong crosswinds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
663 
WWUS74 KLUB 110818
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
218 AM CST Thu Jan 11 2018

...VERY STRONG SUSTAINED WINDS BEHIND A COLD FRONT...

.A very strong cold front is pushing across the Texas Panhandle
and is moving into the South Plains and Rolling Plains early this 
morning. Sustained winds across the northern Rolling Plains will 
climb into the 35 to 45 mph range with gusts to 65 MPH possible. 
The strongest winds will be limited to generally north and east 
of a Tulia, Floydada, Spur, to Guthrie line. Wind speeds will 
slowly decrease through the day and fall below high wind warning 
criteria by this afternoon. Outside of the High Wind Warning, 
sustained wind speeds will remain in the 25 to 35 mph range with 
gusts to 45 mph through the afternoon thus a wind advisory remains
in effect through 3 pm as well.

TXZ023>026-030>032-037-038-111600-
/O.UPG.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
/O.NEW.KLUB.HW.W.0001.180111T0900Z-180111T2100Z/
Swisher-Briscoe-Hall-Childress-Floyd-Motley-Cottle-Dickens-King-
Including the cities of Tulia, Happy, Silverton, Quitaque, 
Turkey, Memphis, Childress, Kirkland, Floydada, Lockney, Matador,
Roaring Springs, Paducah, Cee Vee, Spur, Dickens, Dumont, 
and Guthrie
218 AM CST Thu Jan 11 2018

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

The National Weather Service in Lubbock has issued a High Wind
Warning, which is in effect until 3 PM CST this afternoon. The
Wind Advisory is no longer in effect. 

* TIMING...Increasing late tonight and early Thursday behind a 
  cold front then diminishing mid to late afternoon Thursday. 

* WINDS...Sustained north winds of 35 to 45 mph with gusts to 65 
  mph.

* IMPACTS...Unsecured lightweight objects will be blown around. In
  addition, motorists on west to east oriented roads will
  encounter strong crosswinds. Some minor property and tree 
  damage may occur with the stronger wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ033-034-041-042-111600-
/O.EXA.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
Cochran-Hockley-Lynn-Garza-
Including the cities of Morton, Whiteface, Levelland, Sundown, 
Tahoka, New Home, ODonnell, Post, and Lake Alan Henry
218 AM CST Thu Jan 11 2018

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect until 3 PM CST this afternoon. 

* TIMING...Increasing late tonight and early Thursday behind a 
  cold front then diminishing mid to late afternoon Thursday. 

* WINDS...North winds of 25 to 35 mph

* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists on west to east oriented roads will 
  encounter strong crosswinds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ021-022-027>029-035-036-043-044-111600-
/O.CON.KLUB.WI.Y.0003.180111T0900Z-180111T2100Z/
Parmer-Castro-Bailey-Lamb-Hale-Lubbock-Crosby-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, 
Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Jayton, Aspermont, 
and Old Glory
218 AM CST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* TIMING...Increasing late tonight and early Thursday behind a 
  cold front then diminishing mid to late afternoon Thursday. 

* WINDS...North winds of 25 to 35 mph

* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists on west to east oriented roads will 
  encounter strong crosswinds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

23/14
001 
WWUS74 KLUB 111618
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1018 AM CST Thu Jan 11 2018

TXZ024>026-030>032-037-038-112100-
/O.CAN.KLUB.HW.W.0001.000000T0000Z-180111T2100Z/
/O.EXA.KLUB.WI.Y.0003.000000T0000Z-180111T2100Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-Dickens-King-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Floydada, Lockney, Matador, Roaring Springs,
Paducah, Cee Vee, Spur, Dickens, Dumont, and Guthrie
1018 AM CST Thu Jan 11 2018

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect until 3 PM CST this afternoon. The
High Wind Warning has been cancelled. 

* TIMING...Diminishing mid to late afternoon.
  

* WINDS...North winds of 25 to 35 mph.

* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists on west to east oriented roads will 
  encounter strong crosswinds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ023-111730-
/O.CAN.KLUB.HW.W.0001.000000T0000Z-180111T2100Z/
Swisher-
Including the cities of Tulia and Happy
1018 AM CST Thu Jan 11 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Lubbock has cancelled the High
Wind Warning. 

Winds have diminished to 20 to 30 mph and will continue to 
diminish throughout the rest of the day. 

$$

TXZ021-022-027>029-033>035-041-042-111730-
/O.CAN.KLUB.WI.Y.0003.000000T0000Z-180111T2100Z/
Parmer-Castro-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-Lynn-Garza-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, 
Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, 
Slaton, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry
1018 AM CST Thu Jan 11 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Lubbock has cancelled the Wind
Advisory. 

Winds have diminished to 20 to 30 mph and will continue to 
diminish throughout the rest of the day.

$$

TXZ036-043-044-112100-
/O.CON.KLUB.WI.Y.0003.000000T0000Z-180111T2100Z/
Crosby-Kent-Stonewall-
Including the cities of Ralls, Crosbyton, Jayton, Aspermont, 
and Old Glory
1018 AM CST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* TIMING...Will continue through the afternoon then diminishing.
  

* WINDS...North winds of 25 to 35 mph.

* IMPACTS...Unsecured lightweight objects will be blown around. 
  In addition, motorists on west to east oriented roads will 
  encounter strong crosswinds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Jan 10, 2:39 PM CST, 43 minutes earlier.

Area forecast discussion, Jan 10, 2:39 PM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
239 PM CST Wed Jan 10 2018

.DISCUSSION...
Winds and dust are finally beginning to increase across the
western part of the forecast area as a strong storm system is
working eastward across New Mexico. This storm system is stronger,
a bit slower, and a bit further south than previously anticipated
with the slower onset of gusty winds one of the parameters
affected. This scenario has also brought precipitation much
further south as well with rain and high-elevation snow from the
Sangre de Cristo range southward into northern Chihuahua and now
the development of elevated convection across southeastern New
Mexico. Hi-res models seem to have a pretty good handle on the
winds and precipitation evolution through the next few hours with
this elevated convection, including the potential for some
thunder, moving eastward across the western forecast area before
becoming detached from the main lift and dissipating. Meanwhile
stronger winds associated with the ejection of a mid-level speed
max from the western Permian Basin to the Rolling Plains will
continue to support advisory level wind speeds to the west and
southwest of Lubbock through sunset. Further north across the
northern half of this afternoon's advisory area winds may struggle
to reach that level, but with the proximity of the elevated
convection and the threat for some wind gusts that it brings, we
will keep this advisory going as-is through its 6 PM expiration.

Sunset will then begin to limit the downward momentum transport,
but a tight pressure gradient will keep winds on the breezy side
through the night. As the main storm system moves over eastern New
Mexico and then the western Panhandle later tonight a strong cold
front will move southward down the High Plains. Arrival into the
forecast area should be around 08z with its egress by 15z. The
highly-dynamic nature to the scenario supports advisory level
winds behind the front persisting through much of the day Thursday
and will hoist another advisory to account for that. The southwest
part of the area will likely escape the advisory level winds as
the pressure gradient and low level speed max favor areas along
and east of the I-27 corridor. Finally, upper level forcing may
continue with and behind the passage of the mid level trough as a
strong upper level jet streak dives southward through New Mexico.
This could support light convective precipitation moving
southeastward into the western sections of the forecast area late
tonight.

Beyond Thursday, the pattern reverts to one familiar this winter,
that of a western ridge and eastern trough. This will bring fair
and seasonally cool to cold temperatures through the weekend. By
Tuesday the upper ridge over the western continental U.S. remains
progged to de-amplify and move eastward with some embedded energy
just ahead of this ridge possibly generating light precipitation
across the southeast in the Tuesday/Wednesday time frame. However,
there is no clear signal in the models at this time, that signal
looking better for areas to our east and southeast. Will maintain
a dry forecast through the period.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 3 AM to 3 PM CST Thursday for TXZ021>032-
035>038-043-044.

Wind Advisory until 6 PM CST this evening for TXZ021>023-027>030-
033>036-039>042.

&&

07
Hazardous weather outlook, Jan 10, 4:34 AM CST, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
434 AM CST Wed Jan 10 2018

TXZ021>044-111045-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
434 AM CST Wed Jan 10 2018

This Hazardous Weather Outlook is for the South Plains...Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Today and Tonight

Strong southwesterly winds and areas of blowing dust will
overspread the southwest Texas Panhandle and South Plains this
afternoon. Sustained wind speeds of 30 to 35 mph, with gusts of 45
to 55 mph, are expected. A wind advisory is in effect for
locations on the Caprock from 11 am to 6 pm. The strong, warm and
dry winds will also create widespread elevated fire weather. A
fire danger statement is in effect for all of the southern Texas
Panhandle, South Plains and Rolling Plains from 11 am to 6 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong northerly winds in excess of 30 mph are expected for much
of the area Thursday, and an additional wind advisory may be
required. Also, the strong and dry northerly winds may elevate the
fire danger Thursday.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 4:11 AM CSTWind AdvisoryLUBBailey, Castro, Cochran, Crosby, Floyd, Garza and 9 more14 hr

Nearby

Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.